Bulletin of the Belgian Mathematical Society - Simon Stevin

Lineability of Nowhere Monotone Measures

Petr Petràček

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a sufficient condition for the set of nowhere monotone measures to be a residual $G_{\delta}$ set in a subspace of signed Radon measures on a locally compact second-countable Hausdorff space with no isolated points. We prove that the set of nowhere monotone signed Radon measures on a $d$-dimensional real space $\mathbb{R}^{d}$ is lineable. More specifically, we prove that there exists a vector space of dimension $\mathfrak{c}$ (the cardinality of the continuum) of signed Radon measures on $\mathbb{R}^{d}$ every non-zero element of which is a nowhere monotone measure that is almost everywhere differentiable with respect to the $d$-dimensional Lebesgue measure. Using this result we show that the set of these measures is even maximal dense-lineable in the space of bounded signed Radon measures on $\mathbb{R}^{d}$ that are almost everywhere differentiable with respect to the $d$-dimensional Lebesgue measure.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 5 (2014), 873-885.

Dates
First available in Project Euclid: 1 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1420071859

Digital Object Identifier
doi:10.36045/bbms/1420071859

Mathematical Reviews number (MathSciNet)
MR3298483

Zentralblatt MATH identifier
1326.46023

Subjects
Primary: 46E27: Spaces of measures [See also 28A33, 46Gxx] 28A33: Spaces of measures, convergence of measures [See also 46E27, 60Bxx]

Keywords
lineability nowhere monotone measures absolutely continuous measures spaces with humps

Citation

Petràček, Petr. Lineability of Nowhere Monotone Measures. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 5, 873--885. doi:10.36045/bbms/1420071859. https://projecteuclid.org/euclid.bbms/1420071859


Export citation